TU Darmstadt / ULB / TUbiblio

A Generalized Nonlinear Finite Element Formulation for Composite Shells

Gruttmann, Friedrich and Wagner, Werner (1995):
A Generalized Nonlinear Finite Element Formulation for Composite Shells.
In: ZAMM, pp. 153-154, 75, ISSN 00442267,
[Article]

Item Type: Article
Erschienen: 1995
Creators: Gruttmann, Friedrich and Wagner, Werner
Title: A Generalized Nonlinear Finite Element Formulation for Composite Shells
Language: English
Journal or Publication Title: ZAMM
Volume: 75
Divisions: 13 Department of Civil and Environmental Engineering Sciences > Mechanics > Solid Body Mechanics
13 Department of Civil and Environmental Engineering Sciences > Mechanics
13 Department of Civil and Environmental Engineering Sciences
Date Deposited: 08 Jun 2017 10:48
Export:

Optionen (nur für Redakteure)

View Item View Item